Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/24283
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Bertin, M. C. | - |
dc.contributor.author | Pimentel, B. M. | - |
dc.contributor.author | Pompeia, P. J. | - |
dc.date.accessioned | 2013-09-30T18:55:18Z | - |
dc.date.accessioned | 2014-05-20T14:10:16Z | - |
dc.date.accessioned | 2016-10-25T17:20:56Z | - |
dc.date.available | 2013-09-30T18:55:18Z | - |
dc.date.available | 2014-05-20T14:10:16Z | - |
dc.date.available | 2016-10-25T17:20:56Z | - |
dc.date.issued | 2008-03-01 | - |
dc.identifier | http://dx.doi.org/10.1016/j.aop.2007.11.003 | - |
dc.identifier.citation | Annals of Physics. San Diego: Academic Press Inc. Elsevier B.V., v. 323, n. 3, p. 527-547, 2008. | - |
dc.identifier.issn | 0003-4916 | - |
dc.identifier.uri | http://hdl.handle.net/11449/24283 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/24283 | - |
dc.description.abstract | In this work, we analyze systems described by Lagrangians with higher order derivatives in the context of the Hamilton-Jacobi formalism for first order actions. Two different approaches are studied here: the first one is analogous to the description of theories with higher derivatives in the hamiltonian formalism according to [D.M. Gitman, S.L. Lyakhovich, I.V. Tyutin, Soviet Phys. J. 26 (1983) 730; D.M. Gitman, I.V. Tyutin, Quantization of Fields with Constraints, Springer-Verlag, New York, Berlin, 1990] the second treats the case where degenerate coordinate are present, in an analogy to reference [D.M. Gitman, I.V. Tyutin, Nucl. Phys. B 630 (2002) 509]. Several examples are analyzed where a comparison between both approaches is made. (C) 2007 Elsevier B.V. All rights reserved. | en |
dc.format.extent | 527-547 | - |
dc.language.iso | eng | - |
dc.publisher | Academic Press Inc. Elsevier B.V. | - |
dc.source | Web of Science | - |
dc.subject | Hamilton-Jacobi formalism | en |
dc.subject | singular systems | en |
dc.subject | first order actions | en |
dc.subject | higher order derivatives | en |
dc.title | Hamilton-Jacobi approach for first order actions and theories with higher derivatives | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.contributor.institution | Inst Fomento & Coordenacao Ind | - |
dc.description.affiliation | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, SP, Brazil | - |
dc.description.affiliation | Inst Fomento & Coordenacao Ind, Div Confiabilidade Metrol Aerosp, BR-12228901 Sao Jose Dos Campos, SP, Brazil | - |
dc.description.affiliationUnesp | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, SP, Brazil | - |
dc.identifier.doi | 10.1016/j.aop.2007.11.003 | - |
dc.identifier.wos | WOS:000254673400001 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Annals of Physics | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.